# SDR UPS01435721

- Difficulty date: April 6, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 M/D - L1 DOOR BODY T/T LOWER HINGE UPP BEARING SUPPORT FTG FOUND CRACKED AT BS 440 WL 178.     REPLACED L1 DOOR HINGE BODY TORQUE TUBE LOWER HINGE FTG PER SRM 51-10-01 DOOR RIGGING & OPERATIONAL TEST DONE PER MM FOUND SATIS.
